Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A theory for ordinary differential boundary problems of the second order and of the highly irregular type


Author: Rudolph E. Langer
Journal: Trans. Amer. Math. Soc. 53 (1943), 292-361
MSC: Primary 36.0X
MathSciNet review: 0007826
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0007826-6
Article copyright: © Copyright 1943 American Mathematical Society